# SDR ABXA9800312

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 57500421
- Condition: Cracked
- Location: Bs 930-935
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA AT APPROXIMATELY STATION 930 TO 935 RIGHT SIDE, THE KEEL ANGLE HAS A 5 INCH CRACK.  REPAIRED IAW ABX REA D853-22758 AND DC8 SRM 52-2-0.
